# SDR AALA202411011156

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 64,621 hours, 26,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 31C IS HANGING ON THE CABIN FLOOR. SECURED SEAT 31C EMERGENCY ESCAPE PATH LIGHT, OPERTIONAL CHECK GOOD. PER AMM 33-51-11.
